MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 3.5PED
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Unintended Extubation (4564)
Date of Event 06/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, the tracheostomy cannula was difficult to connect with the 15 mm connector than usual during use.The connection was possible, but was shallow and in a state where seemed to come off immediately.The tube was replaced.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: d9 (return date), g3, h3, h6.Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the tracheostomy cannula was difficult to connect with the 15 mm connector than usual during use.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key17278334
Report Number2936999-2023-00554
Device Sequence Number3534349
Product Code JOH
UDI-Device Identifier30884522026707
UDI-Public30884522026707
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K945513
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2026
Device Model Number3.5PED
Device Catalogue Number3.5PED
Device Lot Number21I0705JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Supplement Date Received by Manufacturer11/14/2023
Initial Report FDA Received Date07/07/2023
Supplement Report FDA Received Date12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown